Results 1 to 5 of 5
Question about side effects of the drug VERAPAMIL
  1. #1
    Jadesofblue is offline New Member
    Join Date
    Aug 2012
    Posts
    1

    Unhappy Question about side effects of the drug VERAPAMIL

    Hello, I have been taking 180mg of Extended release capsules of Verapamil to control my high blood pressure for a little over 4 months. At first the most significant side effect I experienced within a few days was constipation. That slowly declined and for the most part it is gone now.

    During a visit to my doctor on August 3rd she decided to keep me on the medication, even though she thought my progress with weight loss and eating habits were much better than in April where I was in such TREMENDOUS pain because my high blood pressure caused chest pains, pins and needles in my feet and hands and terrible, terrible headaches. The headaches went away with only reoccuring headaches here and there, but for the last few weeks I have had such terrible headaches again, the same as when my BP was dangerously high. This isn't due to my bp since it is within near normal range but the headaches are so bad it is getting harder for me to concentrate. The pain begins in my upper neck and spreads upwards and around to my face. Especially my cheekbones, eyes and jaw. It is very painful and I am at a loss of what to do.

    My doctor said it is common and if it continues she will either take me off kr lower my dose. My question is, how do I deal with the headaches? Does this sound like a headache anyone else that has taken this drug has had? i try not to take advil too much but to be honest it does not help anyway. The pain in my neck just gets worse until I lay down then all is fine until I get up again. Any advice? Thanks for reading this everyone.

  2. #2
    coolyman is offline Banned
    Join Date
    Sep 2013
    Posts
    14

    Default

    If the side effects so large, severe headache you take some time to stop and ask the doctor what is the next reason, if the role of drugs will affect so much of your personal health.

  3. #3
    44oakrdr is offline New Member
    Join Date
    Jan 2014
    Posts
    3

    Default

    I think if you are suffering, you should talk to doctor about alternate medication. You have to very careful with this medication, especially if you're on other medications..., good luck

  4. #4
    44oakrdr is offline New Member
    Join Date
    Jan 2014
    Posts
    3

    Default

    I think you should talk to your doctor about an alternate medication and into interactions if you're taking other medications. I have a bad side effect from this medication my blood pressure dropped my heart rate slowed down I was hospitalized. good luck

  5. #5
    Robin511 is offline New Member
    Join Date
    Mar 2014
    Location
    Canada
    Posts
    10

    Default

    It could be malignant hypertension you could be suffering from...as malignant hypertension is an issue where one experiences headache due to high blood pressure.Talk to your GP.He would be the best person to guide you and treat you.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22